# SDR FDEA201410183298

- Difficulty date: October 18, 2014
- Submitted: October 23, 2014
- Operation: Air carrier
- Aircraft: N681FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 799
- Aircraft time: 21,338 hours, 11,753 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5381310820000
- Condition: Worn
- Location: Frames 38-40
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NR 4 SEAT TRACK AT FRAMES 38.2 - 40 HAS A WORN ATTACH FITTING.  REPAIRED IAW SRM-53-15-16.  MAJOR REPAIR.
